Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Do boils and blisters appear because of HIV
Sep 24, 2005

I have a son who has HIV/Aid and he has broken out with red spots that have turned into boils which keep seeping. Is this a side effect of what he has and she we be concerned. Could you please email me the answer as I am afraid that I won't find this site again. I need to know immediately as to what to do? Thank you. Dana brighteyesavon@aol.com Please, please get back to me right away. It is Sept 23rd.

Response from Dr. Henry

Infections like that are a concern and could be caused by bacteria including some that are resistant to some standard antibiotics. Careful handwashing is important when coming into contact with lesions of that nature. He should be evaluated by his HIV provider for the skin condition you describe. Unlikely but still possible to be due to one of his HIV Meds depending on further details and which meds he is taking. KH



Previous
What is the Neuropathy Progression?
Next
Libido high, woody low

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement